Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes numbness and weakness in left arm?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3576 Questions
This afternoon I experienced numbness, tingling and weakness first in my left arm and then in my right. I was in a meeting so tried to ignore it. After a minute or so, it went away. I didn't think about it until later after my scheduled patients were done for the day. Now I am concerned. I am 59 years old. diabetic type 2. I'm thinking of contacting my doctor tomorrow. Would this be the best course of action?
Posted Wed, 19 Feb 2014 in General Health
Answered by Dr. Mahesh Koregol 2 hours later
Brief Answer: ECG Detailed Answer: Hi, Considering your history vascular disease risk exists. Hence an ECG would be simple and effective way to rule out myocardial infarction before any other tests to check if you had a mild heart attack. So please consider an ECG ( Also called EKG in some countries) today itself. These short episodes of numbness are likely to be due to postural variation and not much significant. I advice for ECG considering your medical history of diabetes and hypertension. Let me know if you have any more queries. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor